MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT CYCLOSPORINE

ABBOTT LABORATORIES ARCHITECT CYCLOSPORINE
Catalog Number 01L75-25
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient information: all available patient information was included.Additional patient details are not available.An evaluation is in process.A final report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer reported a false elevated architect cyclosporine result for a 69 year old male with myasthenia gravis.The sample generated a result of approximately 400 and retest generated 200.The customer indicated the patient's results prior to last month were less than 30.No impact to patient management was reported.
 
Additional Manufacturer Narrative
Review of complaint activity did not identify any adverse or non-statistical trends for the architect cyclosporine assay.An increase in complaint activity was not identified for reagent lot 88026m800.Accuracy testing was also performed to evaluate the performance of reagent lot 88026m800.An internal panel was tested with retained kits of the likely cause reagent lot.Acceptance criteria was met, which indicates acceptable product performance.Manufacturing documentation for the likely cause lot did not identify any issues associated with the complaint issue.Additionally, labeling was reviewed and sufficiently addresses the customer's issue.No systemic issue or deficiency of the architect cyclosporine assay was identified.

Brand Name
ARCHITECT CYCLOSPORINE
Common Device Name
CYCLOSPORINE
Manufacturer (Section D)
ABBOTT LABORATORIES
100 abbott park road
abbott park IL 60064 3500
MDR Report Key8474436
Report Number1415939-2019-00020
Device Sequence Number1846835
Product Code MKW
UDI-Device Identifier00380740001315
UDI-Public00380740001315
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K080751
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/07/2019
Device Catalogue Number01L75-25
Device Lot Number88026M800
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 03/15/2019
Supplement Date Received by Manufacturer04/10/2019
Initial Report FDA Received Date04/02/2019
Supplement Report FDA Received Date04/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT I2000SR ANALYZER, LN 03M74-01; ARCHITECT I2000SR ANALYZER, LN 03M74-01; SERIAL (B)(4); SERIAL (B)(4); ARCHITECT I2000SR ANALYZER, LN 03M74-01; SERIAL(B)(4)
Patient Age69 YR